-
1
-
-
0036475162
-
The universal eigenvalue bounds of Payne-Pólya-Weinberger, Hile-Protter, and H.C. Yang
-
Spectral and Inverse Spectral Theory. Goa, 2000
-
Ashbaugh M.S. The universal eigenvalue bounds of Payne-Pólya-Weinberger, Hile-Protter, and H.C. Yang. Spectral and Inverse Spectral Theory. Goa, 2000. Proc. Indian Acad. Sci. Math. Sci. vol. 112 (2002) 3-30
-
(2002)
Proc. Indian Acad. Sci. Math. Sci.
, vol.112
, pp. 3-30
-
-
Ashbaugh, M.S.1
-
2
-
-
12744260598
-
A unified approach to universal inequalities for eigenvalues of elliptic operators
-
Ashbaugh M.S., and Hermi L. A unified approach to universal inequalities for eigenvalues of elliptic operators. Pacific J. Math. 217 (2004) 201-220
-
(2004)
Pacific J. Math.
, vol.217
, pp. 201-220
-
-
Ashbaugh, M.S.1
Hermi, L.2
-
3
-
-
0003312088
-
Isoperimetric Inequalities and Applications
-
Pitman, Boston
-
Bandle C. Isoperimetric Inequalities and Applications. Pitman Monogr. Stud. Math. vol. 7 (1980), Pitman, Boston
-
(1980)
Pitman Monogr. Stud. Math.
, vol.7
-
-
Bandle, C.1
-
4
-
-
2942668409
-
Eigenvalue gaps for the Cauchy process and a Poincaré inequality
-
Bañuelos R., and Kulczycki T. Eigenvalue gaps for the Cauchy process and a Poincaré inequality. J. Funct. Anal. 211 2 (2004) 355-423
-
(2004)
J. Funct. Anal.
, vol.211
, Issue.2
, pp. 355-423
-
-
Bañuelos, R.1
Kulczycki, T.2
-
5
-
-
33645841343
-
The Cauchy process and the Steklov problem
-
Bañuelos R., and Kulczycki T. The Cauchy process and the Steklov problem. J. Funct. Anal. 234 (2006) 199-225
-
(2006)
J. Funct. Anal.
, vol.234
, pp. 199-225
-
-
Bañuelos, R.1
Kulczycki, T.2
-
6
-
-
0003308484
-
Spectral Geometry: Direct and Inverse Problems
-
Springer-Verlag, Berlin
-
Bérard P.H. Spectral Geometry: Direct and Inverse Problems. Lecture Notes in Math. vol. 1207 (1986), Springer-Verlag, Berlin
-
(1986)
Lecture Notes in Math.
, vol.1207
-
-
Bérard, P.H.1
-
7
-
-
0001146196
-
Convariant and contravariant symbols of operators
-
(in Russian); English transl. in
-
Berezin F. Convariant and contravariant symbols of operators. Izv. Akad. Nauk SSSR 37 (1972) 1134-1167 (in Russian); English transl. in
-
(1972)
Izv. Akad. Nauk SSSR
, vol.37
, pp. 1134-1167
-
-
Berezin, F.1
-
8
-
-
84931493237
-
Convariant and contravariant symbols of operators
-
Berezin F. Convariant and contravariant symbols of operators. Math. USSR Izv. 6 (1972) 1117-1151
-
(1972)
Math. USSR Izv.
, vol.6
, pp. 1117-1151
-
-
Berezin, F.1
-
11
-
-
15244354281
-
Estimates on eigenvalues of Laplacian
-
Cheng Q.M., and Yang H.C. Estimates on eigenvalues of Laplacian. Math. Ann. 331 (2005) 445-460
-
(2005)
Math. Ann.
, vol.331
, pp. 445-460
-
-
Cheng, Q.M.1
Yang, H.C.2
-
12
-
-
33745633636
-
Inequalities for eigenvalues of Laplacian on domains and complex hypersurfaces in complex projective spaces
-
Cheng Q.M., and Yang H.C. Inequalities for eigenvalues of Laplacian on domains and complex hypersurfaces in complex projective spaces. J. Math. Soc. Japan 58 (2006) 545-561
-
(2006)
J. Math. Soc. Japan
, vol.58
, pp. 545-561
-
-
Cheng, Q.M.1
Yang, H.C.2
-
13
-
-
33744773463
-
Inequalities for eigenvalues of a clamped plate problem
-
Cheng Q.M., and Yang H.C. Inequalities for eigenvalues of a clamped plate problem. Trans. Amer. Math. Soc. 358 (2006) 2625-2635
-
(2006)
Trans. Amer. Math. Soc.
, vol.358
, pp. 2625-2635
-
-
Cheng, Q.M.1
Yang, H.C.2
-
15
-
-
68949106024
-
Universal inequalities for the eigenvalues of Laplace and Schrödinger operators on submanifolds
-
in press
-
A. El Soufi, E.M. Harrell II, S. Ilias, Universal inequalities for the eigenvalues of Laplace and Schrödinger operators on submanifolds, Trans. Amer. Math. Soc., in press
-
Trans. Amer. Math. Soc
-
-
El Soufi, A.1
Harrell II, E.M.2
Ilias, S.3
-
18
-
-
33947172418
-
Commutators, eigenvalue gaps, and mean curvature in the theory of Schrödinger operators
-
Harrell II E.M. Commutators, eigenvalue gaps, and mean curvature in the theory of Schrödinger operators. Comm. Partial Differential Equations 32 (2007) 401-413
-
(2007)
Comm. Partial Differential Equations
, vol.32
, pp. 401-413
-
-
Harrell II, E.M.1
-
19
-
-
43049110988
-
Differential inequalities for Riesz means and Weyl-type bounds for eigenvalues
-
Harrell II E.M., and Hermi L. Differential inequalities for Riesz means and Weyl-type bounds for eigenvalues. J. Funct. Anal. 254 (2008) 3173-3191
-
(2008)
J. Funct. Anal.
, vol.254
, pp. 3173-3191
-
-
Harrell II, E.M.1
Hermi, L.2
-
20
-
-
84862989105
-
Commutator bounds for eigenvalues, with applications to spectral geometry
-
Harrell II E.M., and Michel P.L. Commutator bounds for eigenvalues, with applications to spectral geometry. Comm. Partial Differential Equations 19 (1994) 2037-2055
-
(1994)
Comm. Partial Differential Equations
, vol.19
, pp. 2037-2055
-
-
Harrell II, E.M.1
Michel, P.L.2
-
21
-
-
64549137696
-
Commutator bounds for eigenvalues, with applications to spectral geometry
-
Erratum
-
Harrell II E.M., and Michel P.L. Commutator bounds for eigenvalues, with applications to spectral geometry. Comm. Partial Differential Equations 20 (1995) 1453 Erratum
-
(1995)
Comm. Partial Differential Equations
, vol.20
, pp. 1453
-
-
Harrell II, E.M.1
Michel, P.L.2
-
22
-
-
3142540133
-
Commutator bounds for eigenvalues of some differential operators
-
Ferreyra G., Goldstein G., and Neubrander F. (Eds), Dekker, New York
-
Harrell II E.M., and Michel P.L. Commutator bounds for eigenvalues of some differential operators. In: Ferreyra G., Goldstein G., and Neubrander F. (Eds). Evolution Equations (1994), Dekker, New York 235-244
-
(1994)
Evolution Equations
, pp. 235-244
-
-
Harrell II, E.M.1
Michel, P.L.2
-
23
-
-
21744444664
-
On trace identities and universal eigenvalue estimates for some partial differential operators
-
Harrell II E.M., and Stubbe J. On trace identities and universal eigenvalue estimates for some partial differential operators. Trans. Amer. Math. Soc. 349 (1997) 1797-1809
-
(1997)
Trans. Amer. Math. Soc.
, vol.349
, pp. 1797-1809
-
-
Harrell II, E.M.1
Stubbe, J.2
-
25
-
-
38749098861
-
Extremum Problems for Eigenvalues of Elliptic Operators
-
Birkhäuser
-
Henrot A. Extremum Problems for Eigenvalues of Elliptic Operators. Front. Math. (2006), Birkhäuser
-
(2006)
Front. Math.
-
-
Henrot, A.1
-
26
-
-
0000582072
-
Inequalities for eigenvalues of the Laplacian
-
Hile G.N., and Protter M.H. Inequalities for eigenvalues of the Laplacian. Indiana Univ. Math. J. 29 (1980) 523-538
-
(1980)
Indiana Univ. Math. J.
, vol.29
, pp. 523-538
-
-
Hile, G.N.1
Protter, M.H.2
-
27
-
-
34547327593
-
Chiral Gauge theory for graphene
-
Jackiw R., and Pi S.-Y. Chiral Gauge theory for graphene. Phys. Rev. Lett. 98 (2007) 266402
-
(2007)
Phys. Rev. Lett.
, vol.98
, pp. 266402
-
-
Jackiw, R.1
Pi, S.-Y.2
-
28
-
-
64549117909
-
-
A. Laptev, T. Weidl, Recent Results on Lieb-Thirring inequalities, Journées Équations aux Dérivées Partielles, La Chapelle sur Erdre, 2000, XX (2002), Univ. Nantes, Nantes, 2000, 14 pp
-
A. Laptev, T. Weidl, Recent Results on Lieb-Thirring inequalities, Journées "Équations aux Dérivées Partielles," La Chapelle sur Erdre, 2000, XX (2002), Univ. Nantes, Nantes, 2000, 14 pp
-
-
-
-
29
-
-
0021976070
-
Unrestricted lower bounds for eigenvalues for classes of elliptic equations and systems of equations with applications to problems in elasticity
-
Levine H.A., and Protter M.H. Unrestricted lower bounds for eigenvalues for classes of elliptic equations and systems of equations with applications to problems in elasticity. Math. Methods Appl. Sci. 7 (1985) 210-222
-
(1985)
Math. Methods Appl. Sci.
, vol.7
, pp. 210-222
-
-
Levine, H.A.1
Protter, M.H.2
-
30
-
-
0037055186
-
Commutators, spectral trace identities, and universal estimates for eigenvalues
-
Levitin M., and Parnovski L. Commutators, spectral trace identities, and universal estimates for eigenvalues. J. Funct. Anal. 192 (2002) 425-445
-
(2002)
J. Funct. Anal.
, vol.192
, pp. 425-445
-
-
Levitin, M.1
Parnovski, L.2
-
31
-
-
51249182089
-
Eigenvalue estimates on homogeneous manifolds
-
Li P. Eigenvalue estimates on homogeneous manifolds. Comment. Math. Helv. 55 (1980) 347-363
-
(1980)
Comment. Math. Helv.
, vol.55
, pp. 347-363
-
-
Li, P.1
-
32
-
-
0000538029
-
On the Schrödinger equation and the eigenvalue problem
-
Li P., and Yau S.-T. On the Schrödinger equation and the eigenvalue problem. Comm. Math. Phys. 88 (1983) 309-318
-
(1983)
Comm. Math. Phys.
, vol.88
, pp. 309-318
-
-
Li, P.1
Yau, S.-T.2
-
36
-
-
0343786212
-
-
Academic Press, New York
-
Reed M., and Simon B. Methods of Modern Mathematical Physics, I, Functional Analysis (1972), Academic Press, New York
-
(1972)
Methods of Modern Mathematical Physics, I, Functional Analysis
-
-
Reed, M.1
Simon, B.2
-
37
-
-
0003232762
-
Lévy Processes and Infinitely Divisible Distributions
-
Cambridge University Press, Cambridge
-
Sato K. Lévy Processes and Infinitely Divisible Distributions. Cambridge Stud. Adv. Math. vol. 68 (1999), Cambridge University Press, Cambridge
-
(1999)
Cambridge Stud. Adv. Math.
, vol.68
-
-
Sato, K.1
-
39
-
-
36149007340
-
The band theory of graphite
-
Wallace P.R. The band theory of graphite. Phys. Rev. 71 (1947) 622-634
-
(1947)
Phys. Rev.
, vol.71
, pp. 622-634
-
-
Wallace, P.R.1
-
40
-
-
33847342132
-
Universal bounds for eigenvalues of the biharmonic operator on Riemannian manifolds
-
Wang Q., and Xia C. Universal bounds for eigenvalues of the biharmonic operator on Riemannian manifolds. J. Funct. Anal. 245 (2007) 334-352
-
(2007)
J. Funct. Anal.
, vol.245
, pp. 334-352
-
-
Wang, Q.1
Xia, C.2
-
41
-
-
34548432536
-
Estimate for eigenvalues of Laplacian operator with any order
-
Wu F.E., and Cao L.F. Estimate for eigenvalues of Laplacian operator with any order. Sci. China Ser. A 50 (2007) 1078-1086
-
(2007)
Sci. China Ser. A
, vol.50
, pp. 1078-1086
-
-
Wu, F.E.1
Cao, L.F.2
-
42
-
-
3142627946
-
-
Trieste, Italy, April
-
H.C. Yang, Estimates of the difference between consecutive eigenvalues, 1995, preprint, revision of International Centre for Theoretical Physics preprint IC/91/60, Trieste, Italy, April 1991
-
(1991)
Estimates of the difference between consecutive eigenvalues, 1995, preprint, revision of International Centre for Theoretical Physics preprint IC/91/60
-
-
Yang, H.C.1
-
43
-
-
0001991729
-
Eigenvalues of the Laplacian of a compact Riemann surfaces and minimal submanifolds
-
Yang P.C., and Yau S.-T. Eigenvalues of the Laplacian of a compact Riemann surfaces and minimal submanifolds. Ann. Scuola Norm. Sup. Pisa, Cl. Sci. 4 (1980) 55-63
-
(1980)
Ann. Scuola Norm. Sup. Pisa, Cl. Sci.
, vol.4
, pp. 55-63
-
-
Yang, P.C.1
Yau, S.-T.2
|